Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Iv'e lost 5lbs

Anonymous
Posted by Anonymous
  • 4 Replies
In a month! In January I started taking a new medicine and I ballooned up to 218lbs. I was devastated and no matter what i did i couldn't stop gaining and couldn't lose any. Finally the gaining plateaud and I'm able to get it off but it's slow going. I was already about 29lbs heavier than I should've been for my height but I wasn't worried about it. This the biggest I've been since I was pregnant with my youngest son, 10 years ago. It sucks, but at least it's conning off now, finally.
Posted by Anonymous on Oct. 17, 2017 at 7:46 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
MeaganP
by Platinum Member on Oct. 17, 2017 at 7:51 AM
Slow and steady is the way to go
Anonymous
by Anonymous 1 - Original Poster on Oct. 17, 2017 at 7:55 AM
My head knows that but the rest of me wants it off NOW. you know?

Quoting MeaganP: Slow and steady is the way to go
MeaganP
by Platinum Member on Oct. 17, 2017 at 7:56 AM
I know hang in there it will happen

Quoting Anonymous 1: My head knows that but the rest of me wants it off NOW. you know?

Quoting MeaganP: Slow and steady is the way to go
Anonymous
by Anonymous 2 on Oct. 17, 2017 at 8:00 AM
I understand how you feel. Depo made me gain weight, along with giving me some other problems as well. I've been off it a year and still struggling to lose it, but it's coming along, slowly but surely. It sucks. No more hormone based birth control for me.

Good luck, keep going 🙂
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)